Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2016, Issue 2(27), Pages 45–53 (Mi pfmt441)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Finite generalized $c$-supersoluble groups and their mutually permutable products

E. N. Myslovets, A. F. Vasil'ev

F. Scorina Gomel State University

Abstract: Let $\mathfrak{F}$ be a class of groups. A finite group $G$ is called a $ca$-$\mathfrak{F}$-group if its every non-abelian chief factor is simple and $H/K\leftthreetimes C_G(H/K)\in\mathfrak{F}$ for every abelian chief factor $H / K$ of $G$. In this paper the structure of finite $ca$-$\mathfrak{F}$-groups under the assumption that $\mathfrak{F}$ is a soluble saturated formation is found. Properties of mutually permutable products of finite $ca$-$\mathfrak{F}$-groups are studied.

Keywords: finite group, $ca$-$\mathfrak{F}$-group, composition formation, mutually permutable products of subgroups.

Full text: PDF file (491 kB)
References: PDF file   HTML file
UDC: 511.542
Received: 18.04.2016

Citation: E. N. Myslovets, A. F. Vasil'ev, “Finite generalized $c$-supersoluble groups and their mutually permutable products”, PFMT, 2016, no. 2(27), 45–53

Citation in format AMSBIB
\Bibitem{MysVas16}
\by E.~N.~Myslovets, A.~F.~Vasil'ev
\paper Finite generalized $c$-supersoluble groups and their mutually permutable products
\jour PFMT
\yr 2016
\issue 2(27)
\pages 45--53
\mathnet{http://mi.mathnet.ru/pfmt441}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt441
  • http://mi.mathnet.ru/eng/pfmt/y2016/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Murashko, “Obobschenno rangovye kompozitsionnye formatsii konechnykh grupp”, PFMT, 2019, no. 3(40), 93–99  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:106
    Full text:51
    References:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021